# SDR HEEA0016321

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Signal Cond
- Part number: PC820101
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTALIZER DOESN'T COUNT DOWN.
